# SDR IPXA11566921

- Difficulty date: May 19, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO COMPARTMENT 2" FWD OF STA 1320 RBL 44.5 UPPER FLOOR TRACK CORRODED AT FASTENER.  REPAIRED SEAT TRACK STA 1320, RBL 44.5 IAW SRM 53-0052-2R, REPAIR 5.
